RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Efimov, Kostantin Sergeevich

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 13

Number of views:
This page:315
Abstract pages:5224
Full texts:490
References:352
Candidate of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person45842
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/888398

Publications in Math-Net.Ru
2018
1. K. S. Efimov, “A graph with intersection array {18, 15, 1; 1, 5, 18} is not vertex-symmetric”, Trudy Inst. Mat. i Mekh. UrO RAN, 24:3 (2018),  62–67  mathnet  elib
2. Konstantin S. Efimov, Alexander A. Makhnev, “Automorphisms of a distance-regular graph with intersection array $\{39,36,4;1,1,36\}$”, Ural Math. J., 4:2 (2018),  69–78  mathnet  mathscinet  elib
2017
3. K. S. Efimov, A. A. Makhnev, “On automorphisms of a distance-regular graph with intersection array $\{99,84,30;1,6,54\}$”, Diskr. Mat., 29:1 (2017),  10–16  mathnet  elib; Discrete Math. Appl., 28:1 (2018), 23–27  isi  scopus
4. Konstantin S. Efimov, Aleksandr A. Makhnev, “Automorphisms of the $AT4(6,6,3)$-graph and its strongly-regular graphs”, J. Sib. Fed. Univ. Math. Phys., 10:3 (2017),  271–280  mathnet  isi
5. K. S. Efimov, “Automorphisms of an $AT4(4,4,2)$-graph and of the corresponding strongly regular graphs”, Trudy Inst. Mat. i Mekh. UrO RAN, 23:4 (2017),  119–127  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 304, suppl. 1 (2019), S59–S67  isi
6. Konstantin S. Efimov, Alexander A. Makhnev, “Automorphisms of distance-regular graph with intersection array $\{25,16,1;1,8,25\}$”, Ural Math. J., 3:1 (2017),  27–32  mathnet  mathscinet  elib
2015
7. K. S. Efimov, A. A. Makhnev, “Automorphisms of a distance-regular graph with intersection array $\{100,66,1;1,33,100\}$”, Sib. Èlektron. Mat. Izv., 12 (2015),  795–801  mathnet
2012
8. K. S. Efimov, “Classification of amply regular graphs with $b_1=6$”, Trudy Inst. Mat. i Mekh. UrO RAN, 18:3 (2012),  90–98  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 283, suppl. 1 (2013), 46–55  isi  scopus
9. K. S. Efimov, A. A. Makhnev, “On completely regular graphs with $k=11, $ $\lambda=4$”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 154:2 (2012),  83–92  mathnet
2010
10. K. S. Efimov, “On automorphisms of a strongly regular graph $(75,32,10,16)$”, Sib. Èlektron. Mat. Izv., 7 (2010),  1–13  mathnet  mathscinet
11. K. S. Efimov, A. A. Makhnev, M. S. Nirova, “On amply regular graphs with $k=10$, $\lambda=3$”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:2 (2010),  75–90  mathnet  elib
2009
12. Konstantin S. Efimov, Alexander A. Makhnev, “Amply Regular Graphs with $b_1=6$”, J. Sib. Fed. Univ. Math. Phys., 2:1 (2009),  63–77  mathnet  elib
2008
13. K. S. Efimov, A. A. Makhnev, “Completely regular graphs with $\mu\le k-2b_1+3$”, Tr. Inst. Mat., 16:1 (2008),  28–39  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020